# SDR AALA2009031700001

- Difficulty date: March 17, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRA - EMERGENCY LIGHT LENS AND LIGHT BROKEN AT FORWARD FIRST CLASS CLOSET.  REPLACED EMERGENCY LIGHT ASSEMBLY AT FORWARD FIRST CLASS CLOSET.
